| Model Number |
VICM5 13.2 (-09.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of iridocorneal angles.The lens was exchanged for a shorter length lens and the problem resolved.Cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
Corrected data: h6- health effect- clinical code: 4581- significant reduction of iridocorneal angles.Claim# (b)(4).